# SDR SWIA200820104

- Difficulty date: September 27, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 15,397 hours, 13,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6125 - FIRST CEILING EMERGENCY LIGHT INOP.  RELAMPED.
